# SDR CA060606010

- Difficulty date: June 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 208
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125040
- Condition: Failed
- Location: Hyd System
- Part time: 38 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) UPON APPROACH FOR LANDING, WHEELGEAR WOULD NOT EXTEND (AMPHIBIAN AIRCRAFT) ABORTED APPROACH , AICRAFT LANDED ON FLOATS AT WATER BASE. AIRCRAFT PLACARDED (FLOATPLANE OPERATION ONLY). (TC# 20060606010)
